My last period arrived on June 11th and lasted until the 16th, which is normal. My periods are typically 25-28 days apart and last for 5-6 days. I had unprotected sex on June 27th and took plan B pills 15 hours after having unprotected sex, just to be on the safe side. I experienced some side effects such as a headache, mild nasea, and dizziness, however, 2 days ago, I had brown spotting; it wasn't much at all. The next morning I woke up with bad period-like cramps, like I normally get before a period, so I took ibuprofen to help. I heavily bled vibrant red coloured blood (which is normal period blood for me) throughout the entire day. Cramps were accompanied with it too. I also noticed that the blood was somewhat sticky.. could this be my uterine lining? Today is day 7 since taking the pill, and the 2nd day of heavy bleeding. I have cramping, but they're not as severe at all. My next period is due tomorrow, (July 6th), and today is July 5th, and the bleeding all started July 3rd. Could this just be my period? In the packet, I read that the pill can cause your period to come early and my physician told me that I can expect a heavier flow. But I'm also wondering if this could just be a withdrawal/breakthrough bleeding caused by plan B, or if this could even be a sign of pregnancy?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2013 • 1 answer
Posted 20 Dec 2015 • 0 answers
Posted 30 Jan 2016 • 1 answer
Posted 21 Jul 2016 • 1 answer
Plan B - I had unprotected sex from Sunday evening and took the morning after pill Wednesday morning
Posted 23 Aug 2016 • 1 answer